Need a seroid iv drip to stop the attack. My trip to the er the other day my friends thank you so much for all your concerns advise and prayers. I'm gonna have to be there for 3 days ill post when I return. Thank you everyone. Your frirnd ,Jaime
I am so sorry I missed your Q... I won't be taking time off again!!
Hope all is well, and if the steroids make you feel a bit high, just go with it.
My SIL has MS and has had many steroid drips, and they make her feel a little ummmm, stoned I guess is the best word, her doc said "just go with it, have fun if you can"... I know that sounds horrible, but try to be upbeat about it, if that is possible.
You are in my thoughts and post when you get back, let us know how you are doing? Please?
Hi Jaime! I wish you well and all the best! Please try not to worry too, too much and try to get a little bit of rest. Hospitals are noisy environments; try to grab some rest whenever you can. Try to think of this as some extra R & R. LOL
It's always good to have some extra relaxation, Jaime.
Your friends & family here will be waiting to hear back from you when you're ready. Please try to think of yourself & remember that you're number 1!
I'll also add you to my prayer list, Jaime. God Bless you.
Take good care. from Wendy :) HOCK9952
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 4 answers
Posted 25 May 2011 • 10 answers
Multiple Sclerosis - Hi everyone just wanted to see if anyone wanted to keep me company, I am in the
Posted 1 Nov 2011 • 2 answers
Posted 11 Jan 2012 • 12 answers
Posted 7 Dec 2013 • 1 answer